# SDR SWAA2022012462627

- Difficulty date: January 20, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 76,650 hours, 45,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY?S FAILED CAPACITY TEST AT LOCATIONS M1672; M1673; M1669; M1670; M1668 ; EMERGENCY LIGHT ATTERY?S FAILED CAPACITY TEST AT LOCATIONS M1672; M1673; M1669; M1670; M1668 / [01] REPLACED EMERGENCY LIGHT BATTERY?S AT LOCATIONS M1672; M1673; M1669; M1670; M1668 PER AMM 33-51-06 WITH REFERENCE TO DWG 33500005; [02] C/W
